# SDR SWAA2024052388684

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 48,261 hours, 33,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE LIGHT LENS MISSING AND LOSE AT ROW 20 ABC<[01] INSTALLED NEW EMERGENCY AISLE LIGHT LENS ROW 20ABC REF MM 33-51-03
